# SDR AALA20061386

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3229BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 14C INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 14C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
